IIUM Repository

Items where Author is "Ahmed, Houida"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Ahmed, Houida and Bekbaev, Ural and Rakhimov, Isamiddin (2019) On two-dimensional power associative algebras over algebraically closed fields and R. Lobachevskii Journal of Mathematics, 40 (1). pp. 1-13. ISSN 1995-0802 E-ISSN 1818-9962

Bekbaev, Ural and Rakhimov, Isamiddin and Ahmed, Houida (2018) Classification of two-dimensional Jordan algebras over R. Malaysian Journal of Mathematical Sciences, 12 (3). pp. 287-303. ISSN 1823-8343

Conference or Workshop Item

Ahmed, Houida and Bekbaev, Ural and Rakhimov, Isamiddin (2017) Complete classification of two-dimensional algebras. In: The 4th International Conference On Mathematical Sciences: Mathematical Sciences: Championing the Way in a Problem Based and Data Driven Society, 15th–17th November 2016, Putrajaya, Malaysia.

This list was generated on Sun May 31 07:46:56 2020 +08.